# SDR VTZA95302

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/SCE - FLT 6475 - DURING TAKEOFF AT 1715 HRS ON 9-21-95, ABORTED TAKEOFF DUE TO RT ENGINE DID NOT MAKE TARGET TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO LYH FOR AN ENGINE CHANGE. AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE COMPLETED ENGINE CHANGE ON 9-23-95.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
